# SDR C2XA09TY024

- Difficulty date: January 27, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 15,876 hours, 12,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT WAS FOUND WITH THE AFT CEILING EMERGENCY LIGHT INOP.  MX R&R THE NR 4 EMERGENCY LIGHT POWER SUPPLY IAW AMM 145 33-50-04.  OPS CHECK GOOD AND WAS RELEASED TO SERVICE.
